Posted by: Anel | 2009-02-17

Could My Pill be Causing the Problems?

Hi Doc,

I recently stopped taking my pill Yasmin (been using it for about 2 years) because I think it could be causing my problems.

Before I was taking it I had the occasional yeast infection and it sometimes hurt during sex. But ever since I started on Yasmin, things have got downhill.

These days it hurts so much during sex that I don' t even bother (causing issues with my husband). My vagina gets so dry that it gets ' crusty' . Its sore and dry and uncomfortable practically all the time.

I never had these problems before I was taking Yasmin, so I have stopped but I don' t want to be without the extra protection.

What other pill could you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Triphasil or Femodene.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.